English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14383975      在线人数 : 134
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41456


    题名: Two-stage approach to Bayes sequential estimation in the exponential distribution
    作者: 黃連成;Hwang, Leng-cheng
    贡献者: 淡江大學數學學系
    关键词: Asymptotically Bayes;Asymptotically pointwise optimal;Bayes sequential estimation;Two-stage procedure
    日期: 1999-11-15
    上传时间: 2010-01-28 07:36:49 (UTC+8)
    出版者: Elsevier
    摘要: For squared error loss plus linear cost, the problem of Bayes sequential estimation of the mean is considered. A two-stage procedure, not depending on the prior distribution, for the scale exponential family is proposed in this paper. It is shown that the proposed two-stage procedure shares the first-order efficiency properties with the fully sequential procedures for a large class of prior distributions.
    關聯: Statistics and Probability Letters 45(3), pp.277-282
    DOI: 10.1016/S0167-7152(99)00068-1
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML107检视/开启
    index.html0KbHTML129检视/开启
    Two-stage approach to Bayes sequential estimation in the exponential distribution.pdf86KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈